How effective is Amoxicillin for Acne?
Summary: 18 Amoxicillin users have rated its effectiveness for Acne.
Overall ratings: 3.4/5
Long term ratings: 3.9/5
This is a review of how effective Amoxicillin (amoxicillin) is for Acne and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Amoxicillin for Acne >>>
What is Amoxicillin
Amoxicillin has active ingredients of amoxicillin. It is often used in infection. (latest outcomes from 24,165 Amoxicillin users)
Acne (skin problems that cause pimples) can be treated by Accutane, Spironolactone, Minocycline Hydrochloride, Doxycycline Hyclate, Doxycycline, Solodyn. (latest reports from 33,115 Acne patients)
On Jan, 28, 2015: 18 people are studied for taking Amoxicillin in Acne
Amoxicillin effectiveness for Acne (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Amoxicillin for Acne * :
Age of people who take Amoxicillin for Acne * :
Who find Amoxicillin more effective for Acne?
Gender of people who find Amoxicillin more effective * :
Age of people who find Amoxicillin more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Amoxicillin, Acne
You may be interested at these reviews (Write a review):
- Acne while taking diflucan
I've been taking Diflucan for three weeks for an uncontrollably itchy rash across my entire chest. The itching is 100% better and the rash 75% better, however, I now have large, hard, cystic acne on my cheeks and chin and all across my jawline. I will take the Diflucan once more next week then report back on the acne. BTW I am 52 years old and occasionally take Allegra.
- Constant tiny pimples and worse after taking lantus
I finally made a connection to my skin issue. I have been using lantus for nearly 6 or so years now and I mostly always have some sort of raw acne on my face. I had it prior to Lantus as well, but it seemed it I could somewhat tell what set it off.
Anyhow, I recently had ran out and used Novolin 70/30 until the other came in. During the use my sugars were better and my skin seemed to clear up a bit. So, I get another bottle of Lantus and less than 1 week of use I had a blister on my foot and my face, all at once, was nearly covered in tiny rash-ish like tiny blisters. They don't clear up with acne medicine and there are at least 2 new ones every morning. I watch them develop throughout the day as well. I have kept using it bc I don't want to waste it and bc of this my face has stayed "blistery" and I feel infectious.
Whether it is related or not I also get very large, painful and destructive cysts on my face as well. I was told by my doctor that it looks like staff, but I never got them on my face before Lantus. Kind of makes a bit of a correlation to me.
Does anyone else experience these issues?
- Drug interractions savella. amoxicillin
Sudden ache, pain and neuropathy in right hand and wrist within 8 hours of sterting Amoxicillin.
- Depo provera overdose
Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
- Lupus induced by amoxicillin (1 response)
Was given Amoxicillin for Strep Throat and on day 10 I noticed a rash starting on my torso and began to feel ill, as if I had the flu. Went to emerg and got sent home with Benadryl. Woke up the next morning to the rash getting worse and an overall feeling of fatigue. Went to emerg again and this time had blood taken and the results showed an extreme rise in my white blood cells and by then, I had a fever. I was airlifted to another hospital where they did tests, but really had no idea what was wrong. I discharged myself with a script for corticosteroids and by then my joints began to stiffen, to a point of barely being able to walk and the pain was excruciating! I had to be cared for by my husband and struggled to lift my tea cup, or get out of bed. This lasted for about a month and then gradually began to subside. The doctors never did have answers for any of it. They chalked it up to an allergy to Amoxicillin. One mentioned "Steven Johnson Syndrome".
More reviews for: Amoxicillin, Acne
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.